# SDR SWIA200922025

- Difficulty date: April 8, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 17,384 hours, 14,874 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL FITTING CRACKED. (C CHECK) REPAIRED PER REO.
